# SDR UPS04443339

- Difficulty date: September 22, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D- BS 1720 LBL 97 TIE DOWN TRACK CORRODED.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT 0.060 X 1 X 5 INCH EXCEED SRM 53-10-01 LIMITS.  SEAT TRACK REPAIRED REF SRM 53-10-05 FIG 1A.  CIC APPLIED IAW UPS EO M5100-2780-E.
